# SDR FDEA201602070482

- Difficulty date: February 7, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 74,078 hours, 16,575 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA0026503
- Condition: Dented
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT, LT SIDEWALL AT APPROX BS 1640, LONGERON 12, FOUND FRAME DENTED.  REPAIRED IAW SRM 53-00-07-2R FIG 201 REPAIR 2.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
